×

Invariance des classes de Godbillon-Vey par C 1-difféomorphismes. (Invariance of Goodbillon-Vey classes by C 1-diffeomorphisms). (French) Zbl 0596.57018

We show that the Godbillon-Vey classes of codimension-one foliations of class \(C^ 2\) are invariant under \(C^ 1\)-diffeomorphisms.

MSC:

57R30 Foliations in differential topology; geometric theory
57R32 Classifying spaces for foliations; Gelfand-Fuks cohomology
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] H. FEDERER. — Geometric measure theory, Springer Verlag, 1969. · Zbl 0176.00801
[2] C. GODBILLON, J. VEY. — Un invariant des feuilletages de codimension 1, C.R. Acad. Sci., Paris, 273 (1971), 92-95. · Zbl 0215.24604
[3] G. RABY. — L’invariant de godbillon-vey est stable par C1 difféomorphisme. Exposé au séminaire de géométrie de Poitiers, Preprint, 1980.
[4] G. DE RHAM. — Variétés différentiables, Hermann, Paris, 1955. · Zbl 0065.32401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.